Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Are vitamins considered as drugs?

Are vitamins considered as drugs?
Asked On : Sun, 7 Feb 2010
Answers:  3 Views:  2704
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Not directly considered. But consumption of excessive vitamin supplement just because its consideration under drugs directly is doubtful,it can lead to hypervitaminosis.

Answered: Sun, 7 Feb 2010
General & Family Physician Dr. Akshith's  Response
vitamins are given when your diet does not supply the required amount,it is harmful in excess so it is better you take it only as required.
take care.
Answered: Sun, 13 Mar 2011
I find this answer helpful
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Vitamins are used as therapy or as a supplement.
Without the prescription or suggestion, vitamins also are dangerous... and especially when you are taking in a full dose.
Supplementary dose of vitamins may not be that harmful.
Answered: Fri, 4 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor